MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 2.7X160MM CALIBRATED DRILL STE; BIT, DRILL

ZIMMER BIOMET, INC. 2.7X160MM CALIBRATED DRILL STE; BIT, DRILL
Catalog Number 214227160
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the distributorship that there was debris like substance in the sterile packaging.No adverse event has been reported as a result of the malfunction.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign- japan; customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d2, d9, g3, g6, h1, h2, h3, h6, h11 complaint sample was evaluated and the reported event was confirmed.Visual examination of the returned product identified there was loose blue debris inside of the poly sheath.On closer inspection of the drill there was missing blue material on the connector end of the device.The tappi chart was used to check the size of the debris which was found to be larger than the.6 allowed.Device is used for treatment.Device history record (dhr) was reviewed and no discrepancies were found.Investigation results concluded that the reported event is attributed to manufacturing.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
2.7X160MM CALIBRATED DRILL STE
Common Device Name
BIT, DRILL
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18958339
Report Number0001825034-2024-00774
Device Sequence Number4540803
Product Code HTW
UDI-Device Identifier00887868446733
UDI-Public(01)00887868446733(17)340226(10)446440
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number214227160
Device Lot Number446440
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2024
Supplement Date Received by Manufacturer08/09/2024
Initial Report FDA Received Date03/22/2024
Supplement Report FDA Received Date08/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown